# SDR V0XD2017041902

- Difficulty date: April 6, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 32,717 hours, 23,864 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 25R BETWEEN FRAME 295 AND 310 HAS SIGNS OF CORROSION. REMOVED AND REPLACED DAMAGED SECTION OF STGR 25R BETWEEN FR 295 AND FR 310 IAW SRM 53-21-03, 51-42-06, 51-42-21, 53-00-03, 51-40-11, 51-21-11, 51-25-06, 51-25-16. NDT PERFORMED.
